Access count of this item: 2

Files in This Item:
File Description SizeFormat 
2043-08.pdf751.39 kBAdobe PDFView/Open
Title: 1回繁殖型Leslie行列モデルにおける2分律 (第13回生物数学の理論とその応用 : 連続および離散モデルのモデリングと解析)
Other Titles: A dynamic dichotomy for semelparous Leslie matrix models (Theory of Biomathematics and its Applications XIII : Modeling and Analysis for Discrete and Continuous Models)
Authors: 今, 隆助  KAKEN_name
Author's alias: Kon, Ryusuke
Issue Date: Sep-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2043
Start page: 44
End page: 50
URI: http://hdl.handle.net/2433/236955
Appears in Collections:2043 Theory of Biomathematics and its Applications XIII : Modeling and Analysis for Discrete and Continuous Models

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.